Volume 19, Issue 4
BV Solutions to a Degenerate Equation Coupled with Time-delay Regularization

Linghai Kong ,  Zhongdan Huan and Boling Guo

J. Part. Diff. Eq., 19 (2006), pp. 325-340.

Preview Full PDF BiBTex 0 201
  • Abstract

In this paper, we study a initial value problem of a degenerate parabolic equation coupled with time-delay regularization. The existence of BV solutions to the problem for an initial BV_{loc} data is obtained. Moreover, the existence and uniqueness of spatial-periodic classical solutions to its corresponding regularized problem are also given.

  • History

Published online: 2006-11

  • AMS Subject Headings

35K45, 35D05, 35K65.

  • Cited by